Diazepam/tiapride overdose

Diazepam/tiapride overdose Reactions 1680, p119 - 2 Dec 2017 O S Confusion, cardiac toxicity and drowsiness: case report An 18-year-old girl developed partial confusion, cardiac toxicity and drowsiness following an overdose of tiapride and diazepam for an attempted suicide. The girl presented to the emergency department, three hours after the ingestion of 25 tablets of tiapride, 100mg each (total of 2.5g) and diazepam [amount ingested not stated]. She was admitted to the emergency department, where she was noted to be partially confused and drowsy [duration of ingestion to reactions onset not stated]. The Glasgow coma score was 15. After first gastric evacuation, she was transferred to another hospital; where, subsequent clinical examinations were unremarkable. However, she showed minor biological sign of cardiac toxicity. She was discharged 24 hours later, as she was clinically normal in respect to the partial confusion, cardiac toxicity and drowsiness related with the tiapride and diazepam overdose. Author comment: "When the patient was admitted to the emergency department [. . .] the patient was only partially confused and drowsy." "This case supports the fact that an overdose of tiapride is not associated with serious toxicity." "To conclude, we faced an unsuccessful suicide attempt with tiapride." "This seemed to indicate a single, recent, and probably supratherapeutic dose of diazepam". "The patient exhibited a minor biological sign of cardiac toxicity". Couderc S, et al. Unsuccessful Suicide Attempt With Tiapride. Therapeutic Drug Monitoring 39: 581-583, No. 6, Dec 2017. Available from: URL: http:// doi.org/10.1097/FTD.0000000000000453 - France 803284010 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Diazepam/tiapride overdose

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page

Loading next page...
1 Page
 
/lp/springer_journal/diazepam-tiapride-overdose-wnTSuWn4dL
Publisher
Springer Journals
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-39050-6
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p119 - 2 Dec 2017 O S Confusion, cardiac toxicity and drowsiness: case report An 18-year-old girl developed partial confusion, cardiac toxicity and drowsiness following an overdose of tiapride and diazepam for an attempted suicide. The girl presented to the emergency department, three hours after the ingestion of 25 tablets of tiapride, 100mg each (total of 2.5g) and diazepam [amount ingested not stated]. She was admitted to the emergency department, where she was noted to be partially confused and drowsy [duration of ingestion to reactions onset not stated]. The Glasgow coma score was 15. After first gastric evacuation, she was transferred to another hospital; where, subsequent clinical examinations were unremarkable. However, she showed minor biological sign of cardiac toxicity. She was discharged 24 hours later, as she was clinically normal in respect to the partial confusion, cardiac toxicity and drowsiness related with the tiapride and diazepam overdose. Author comment: "When the patient was admitted to the emergency department [. . .] the patient was only partially confused and drowsy." "This case supports the fact that an overdose of tiapride is not associated with serious toxicity." "To conclude, we faced an unsuccessful suicide attempt with tiapride." "This seemed to indicate a single, recent, and probably supratherapeutic dose of diazepam". "The patient exhibited a minor biological sign of cardiac toxicity". Couderc S, et al. Unsuccessful Suicide Attempt With Tiapride. Therapeutic Drug Monitoring 39: 581-583, No. 6, Dec 2017. Available from: URL: http:// doi.org/10.1097/FTD.0000000000000453 - France 803284010 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off